# SDR ASAA2023032242456

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,559 hours, 15,318 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. ACCOMPLISHED SATCOM LOCKUP PROCEDURE FROM ASA QRH.
